New York, 2012Damaging Winds in New York, June 25, 2012
June 25, 2012 · NWS ALY · 3 events in 2 counties and zones
During the early morning hours, a line of showers and thunderstorms rapidly developed across the mid-Hudson Valley of New York due to a shortwave trough and upper level jet streak in place. Despite it being around the sunrise hour, areas in Dutchess County were unstable, with high dew points.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the early morning hours, a line of showers and thunderstorms rapidly developed across the mid-Hudson Valley of New York due to a shortwave trough and upper level jet streak in place. Despite it being around the sunrise hour, areas in Dutchess County were unstable, with high dew points. This allowed this line of thunderstorms to become severe as it crossed eastern parts of the county, producing wind damage. The line quickly raced east into Connecticut by the mid-morning hours.
Another line of thunderstorms developed during the early afternoon hours ahead on an approaching surface cold front. With the moist atmosphere in place, a few of the thunderstorms along the line became severe, with damaging winds. This round of thunderstorms ended by the mid-afternoon as the line moved into western New England.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 25, 3:30 AM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 25, 3:30 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
430 AM EDT MON JUN 25 2012
.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE EASTWARD ACROSS THE AREA THIS MORNING
AND AFTERNOON...AS A WAVE OF LOW PRESSURE DEVELOPS ALONG THE FRONT.
AS THE SURFACE LOW TRACKS TOWARDS THE GULF OF MAINE TONIGHT INTO
TUESDAY MORNING...AN UPPER LEVEL LOW WILL TAKE RESIDENCE OVER NEW
ENGLAND THROUGH MID WEEK...RESULTING IN UNSETTLED...COOL...AND
BREEZY CONDITIONS ACROSS OUR AREA. A WARM-UP IS EXPECTED TOWARDS THE
END OF THE WORK WEEK AS THE UPPER LOW PULLS AWAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 430 AM...STILL WAITING FOR THE RADAR TO FILL IN ACROSS THE
AREA...AS MULTIPLE SOURCES OF MODEL GUIDANCE INDICATE AT LEAST A
BROKEN LINE OF CONVECTIVE SHOWERS DEVELOPING NORTH OF THE MAIN
CLUSTER OF SHOWERS/STORMS ACROSS SE NY AND EASTERN PA. SO FAR...ONLY
ISOLATED SHOWERS HAVE DEVELOPED...WHILE THE MORE SOLID BATCH OF
SHOWERS IS CLOSING IN ON THE EASTERN CATSKILLS AND MID HUDSON
VALLEY. LIGHTNING ACTIVITY HAS BEEN DECREASING AS BEST INSTABILITY
REMAINS OVER NYC/NJ/COASTAL AREAS. WILL MENTION SCATTERED
THUNDERSTORMS WITH THIS ACTIVITY ALTHOUGH SOME ADJUSTMENTS TO
COVERAGE MAY HAVE TO BE MADE WITH THE NEXT UPDATE AROUND 7 AM. ALSO
POPS MAY HAVE TO BE LOWERED IN AND AROUND THE CAPITAL REGION IF
SHOWERS DO NOT FILL IN.
THE MAIN FORCING FROM A SHORT WAVE TROUGH AND UPPER LEVEL JET STREAK
APPEAR TO BE FOCUSED ACROSS OUR SOUTHERN AREAS AND POINTS
SOUTH...WHICH IS WHERE THE MAIN CLUSTER OF CONVECTION IS NOW
LOCATED. THE SURFACE COLD FRONT APPEARS TO BE MOVING INTO WESTERN
NY/PA AT THIS TIME...ALTHOUGH ITS PROGRESS WILL BE SLOWED TODAY AS A
WAVE OF LOW PRESSURE DEVELOPS ALONG THE FRONT IN NEW ENGLAND...IN
RESPONSE TO THE UPPER LEVEL TROUGH DIGGING AND EVENTUALLY CLOSING
OFF OVER THE NORTHEAST LATE TODAY.
CLOUD COVER IS FAIRLY EXTENSIVE...SO CHANCES FOR DEEP SURFACE-BASED
CONVECTION SEEM FAIRLY LOW. HOWEVER...MODELS DEVELOPING AN AXIS OF
INSTABILITY ALONG THE FRONT THIS MORNING INTO THE AFTERNOON AGAIN
FOR AREAS MAINLY SOUTH AND EAST OF ALBANY...AS MID LEVEL LAPSE RATES
STEEPEN DUE TO THE DIGGING UPPER TROUGH. SO THERE COULD BE A
FLARE-UP OF ADDITIONAL CONVECTION BUT THIS IS UNCLEAR. IT DOES
APPEAR THAT INSTABILITY WILL BE SOMEWHAT MODEST /500-1000 J/KG CAPE/
COMPARED TO THE MID ATLANTIC AND COASTAL NEW ENGLAND SO THE SEVERE
THREAT SEEMS TO BE LOW...WITH MAINLY GENERAL THUNDERSTORMS PRODUCING
CLOUD TO GROUND LIGHTNING AND GENERIC GUSTY WINDS. WILL NOT MENTION
ANY ENHANCED WORDING IN THE FORECAST BUT WILL MENTION GREATER
COVERAGE OF SCATTERED THUNDER OVER SOUTHEAST AREAS.
TEMPS WILL BE COOLER DUE TO CLOUD COVER...BUT A FEW BREAKS
DEVELOPING ALONG OR JUST AHEAD OF THE FRONT COULD RESULT IN A QUICK
WARM-UP FOR SOUTHEAST AREAS. STILL...OVERALL TEMPS WILL BE BELOW
NORMAL WITH THE COOLEST TEMPS OVER THE ADIRONDACKS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
BY TONIGHT THE SURFACE COLD FRONT AND ANY WAVES OF LOW PRESSURE WILL
BE EAST OF THE AREA OVER INTERIOR NEW ENGLAND. SO THE RELATIVELY
MOIST AND SOMEWHAT UNSTABLE AIR MASS WILL BE REPLACED BY A COOLER
AND MORE STABLE ENVIRONMENT. SCATTERED SHOWERS A GOOD BET FOR MOST
AREAS TONIGHT THROUGH WEDNESDAY...WITH BELOW NORMAL TEMPS SETTLING
IN.
ON TUESDAY THE CORE OF THE UPPER LOW WILL BE MOVING EAST OF OUR
AREA...WITH THE COLDEST 850MB TEMPS OVERHEAD. AS A
RESULT...FORECASTING MAX TEMPS TO BE AROUND 10 DEGREES BELOW NORMAL
WITH MOSTLY CLOUDY AND BREEZY CONDITIONS. INSTABILITY WILL BE
LIMITED...ALTHOUGH SHOWERS WILL BECOME MORE NUMEROUS DURING THE PEAK
HEATING HOURS ON TUESDAY...ESPECIALLY IF A FEW BREAKS OF SUNSHINE
CAN DEVELOP.
THE UPPER LOW IS FORECAST TO ONLY GRADUALLY LIFT NORTHEASTWARD INTO
NORTHERN NEW ENGLAND TUESDAY NIGHT INTO WEDNESDAY...WITH ISOLATED TO
SCATTERED SHOWERS PERSISTING IN OUR AREA DUE TO THE CYCLONIC FLOW
REGIME BRINGING WRAP-AROUND MOISTURE. IT WILL CONTINUE TO BE BREEZY
ESPECIALLY DURING THE DAYLIGHT HOURS WITH DEEPER MIXING OCCURRING.
TEMPS WILL CONTINUE BELOW NORMAL...ALTHOUGH AT LEAST A SLIGHT WARM-UP
IS EXPECTED ON WEDNESDAY THE CORE OF COLDEST AIR ALOFT WILL HAVE
SHIFTED NORTH AND EAST OF THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPPER TROUGHING IN EASTERN NORTH AMERICA GRADUALLY LIFTS OUT AND
FLAT UPPER RIDGING BUILDS INTO THE REGION WEDNESDAY THROUGH FRIDAY.
BY NEXT WEEKEND...THERE ARE INDICATIONS THAT FLAT BROAD UPPER
TROUGHING SETS BACK UP IN EASTERN NORTH AMERICA. SOME
INCONSISTENCIES SEEN IN SOURCES OF GUIDANCE AS TO THE DETAILS OF THE
LOW AMPLITUDE OF THE UPPER RIDGING AND HOW FAR NORTH THE CORE OF THE
WARM BOUNDARY LAYER TEMPERATURES GET. THE GUIDANCE SEEMS TO BE QUITE
BULLISH ON BRINGING THE HOT AIR TO OUR REGION...YET THE UPPER
PATTERN IS QUITE FLAT AND THE FLOW IS RELATIVELY ZONAL.
HOWEVER...DEPENDING ON THE TRACK AND EVOLUTION OF THE TROPICAL
SYSTEM...IF IT DOES EMERGE OFF THE CAROLINAS AND POSSIBLY STRENGTHEN
OVER THE GULF STREAM...THERE COULD BE ENHANCED UPPER RIDGING IN THE
EASTERN U.S. AND RESULTANT MORE NORTHWARD BUILDING OF THE HOTTER
TEMPERATURES. IT IS TOO EARLY TO TELL BUT WILL BE WATCHED.
AS THE BROAD UPPER TROUGHING POTENTIALLY BUILDS INTO THE REGION THE
END OF THE WEEK AND INTO THE WEEKEND...THERE ARE SOME INDICATIONS OF
A SERIES OF WEAK SURFACE BOUNDARIES THAT COULD BE TIMED TO TRACK
THROUGH FRIDAY AND SATURDAY. THERE COULD BE ENOUGH LOW LEVEL FORCING
ALONG ANY SURFACE WIND SHIFT BOUNDARIES AND ANY SERIES OF WEAK
SURFACE DEW POINT BOUNDARIES...BUT FOR NOW WITH THE GUIDANCE
SUGGESTING A LACK OF STRONG UPPER DYNAMICS AND LACK OF STRONG
SHEAR...ANY INSTABILITY COULD SUPPORT ISOLATED TO SCATTERED
THUNDERSTORM ACTIVITY FRIDAY AND SATURDAY. SOME POTENTIALLY
RESPECTABLE INSTABILITY COULD BE PRESENT...INCLUDING POSSIBLY SOME
RELATIVELY STEEP MIDLEVEL LAPSE RATES...BUT WE HAVE SEEN SIGNIFICANT
INSTABILITY BEFORE BUT A MIDLEVEL CAP CAN GREATLY REDUCE THE
POTENTIAL DEVELOPMENT OF CONVECTION. THE TIMING OF THE BEST CHANCES
FOR ANY THUNDERSTORM ACTIVITY LOOKS TO BE ON FRIDAY...WITH AGAIN
SOME ISOLATED ACTIVITY INTO SATURDAY...BUT TIMING OF WEAK SURFACE
BOUNDARIES COULD CHANGE AS WE GET CLOSER TO THE END OF THE WEEK WHEN
WE CAN OBSERVE THE TRUE CHARACTER AND EVOLUTION OF THE UPPER AND
SURFACE FEATURES.
SO...HIGH TEMPERATURES SHOULD GET SOLIDLY IN THE 80S THURSDAY AND
WELL INTO THE 80S TO AROUND 90 FRIDAY AND SATURDAY WITH A NOTICEABLE
INCREASE IN HUMIDITY. ONLY POTENTIALLY SLIGHT COOLING FOR SUNDAY...
DEPENDING ON WHAT SORT OF LOW LEVEL BOUNDARIES ARE ABLE TO TRACK
THROUGH THE REGION.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
A STRONG UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE GREAT LAKES
REGION OVERNIGHT INTO MONDAY. A COLD FRONT ASSOCIATED WITH THIS
DISTURBANCE WILL PASS ACROSS THE TAF SITES THROUGH THE DAY MONDAY.
A BROKEN BANDS OF SHOWERS ARE TRACKING AROUND AND NEAR KGFL...AND
SHOULD CONTINUE THROUGH ABOUT 10Z. AFTER THAT...NOT MUCH BEHIND THE
BROKEN AREA OF SHOWERS...SO ANY RAIN AFTER 10Z WOULD HAVE TO COME
FROM NEW DEVELOPMENT TO THE WEST AND NORTHWEST...WHICH GUIDANCE
SUGGESTS SHOULD HAPPEN. OTHER STRONGER SHOWER AND SCATTERED
THUNDERSTORM ACTIVITY IS OVER WESTERN AND CENTRAL NY...ALONG THE
NY/PA BORDER...AND COULD AFFECT KALB AND KPOU AFTER 09Z DEPENDING
ON HOW IT EVOLVES...THEN GET TO THE KPSF AREA PERHAPS AROUND 10Z.
AGAIN...GUIDANCE SUGGESTS ADDITIONAL DEVELOPMENT LATER THIS MORNING
AND BETTER COVERAGE OF RAIN AFTER SUNRISE...BY MID MORNING.
SO...SUGGESTING TEMPO MVFR CEILINGS AND VISIBILITIES IN RAIN BETWEEN
06Z-14Z DEPENDING ON WHICH TAF SITE...THEN PREDOMINANT LIGHT RAIN
WITH MVFR CONDITIONS AFTER 12Z-14Z. BY LATE AFTERNOON 22Z-23Z THE
PREDOMINANT RAIN SHOULD BE DONE...BUT KEEPING VCSH UNTIL ABOUT
03Z-05Z...WITH THE UNDERSTANDING THAT TIMING AND COVERAGE OF RAIN
COULD BE DIFFERENT DEPENDING ON HOW AND WHERE THE UPPER CUT OFF LOW
FORMS...WHICH WOULD BE ADDRESSED IN LATER TAF ISSUANCES.
WINDS SHOULD BE LIGHT...BELOW 5 KT THROUGH ABOUT 14Z...THEN BECOME
WEST TO NORTHWEST AT 11 KT OR LESS THROUGH MUCH OF THE DAY. WINDS
SHOULD BECOME NORTH TO NORTHWEST AT LESS THAN 10 KT THIS EVENING
AFTER A COLD FRONTAL PASSAGE.
OUTLOOK...
MON NT...VFR/MVFR...SCT -SHRA.
TUE-WED...VFR/MVFR....SCT -SHRA WITH ISOLATED MAINLY PM -TSRA.
THU...VFR. NO SIG WX.
FRI...VFR/MVFR...SCT -SHRA/-TSRA.
&&
.FIRE WEATHER...
A COLD FRONT WILL SLOWLY MOVE EASTWARD ACROSS THE AREA THIS MORNING
AND AFTERNOON...AS A WAVE OF LOW PRESSURE DEVELOPS ALONG THE FRONT.
AS THE SURFACE LOW TRACKS TOWARDS THE GULF OF MAINE TONIGHT INTO
TUESDAY MORNING...AN UPPER LEVEL LOW WILL TAKE RESIDENCE OVER NEW
ENGLAND THROUGH MID WEEK...RESULTING IN UNSETTLED...COOL...AND
BREEZY CONDITIONS ACROSS OUR AREA.
MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL ONLY DROP TO
AROUND 55 TO 75 PERCENT...AND RISE TO MAXIMUM VALUES OF BETWEEN 85
AND 100 PERCENT TONIGHT. MIN RH VALUES ARE EXPECTED TO BE AROUND 45
TO 65 PERCENT ON TUESDAY.
WINDS WILL GRADUALLY BECOME WEST-NORTHWEST AND INCREASE TO 5 TO 15
MPH TODAY. WINDS WILL BE NORTHWEST AROUND 5 TO 10 MPH TONIGHT...AND
CONTINUE FROM THE NORTHWEST ON TUESDAY WITH SPEEDS INCREASING TO 10
TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH POSSIBLE.
&&
.HYDROLOGY...
NO HYDRO PROBLEMS ARE EXPECTED THROUGH THE NEXT FIVE DAYS. A SLOW
MOVING COLD FRONT AND WAVE OF LOW PRESSURE WILL BRING SHOWERS WITH
SOME EMBEDDED THUNDERSTORMS TO AREAS MAINLY SOUTH AND EAST OF THE
CAPITAL REGION TODAY. MOST OF THE MEASURABLE RAINFALL WILL OCCUR
THIS MORNING INTO EARLY AFTERNOON ACROSS THESE AREAS. QPF IS
EXPECTED TO BE AROUND ONE QUARTER TO ONE HALF INCH...EXCEPT THREE
QUARTERS OF AN INCH TO ONE INCH SOUTH AND EAST OF ALBANY. MINOR
RISES WILL OCCUR ON RIVERS AND STREAMS...AS CONDITIONS HAVE BEEN
RELATIVELY DRY IN MANY LOCATIONS FOR THE PAST WEEK AND A HALF.
GENERALLY LIGHT SHOWERS ARE EXPECTED FROM TONIGHT THROUGH
WEDNESDAY...AS AN UPPER LEVEL LOW SETTLES IN OVER NEW ENGLAND. ONE
TENTH TO ONE QUARTER INCH OF ADDITIONAL RAINFALL IS ANTICIPATED
DURING THIS TIME. DRIER WEATHER SHOULD RETURN ON THURSDAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...JPV
HYDROLOGY...JPV
Hazardous weather outlook, Jun 25, 3:49 AM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
449 AM EDT MON JUN 25 2012
CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-VTZ013>015-
261100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
449 AM EDT MON JUN 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...GREATER
CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY AND
TACONICS OF EAST CENTRAL NEW YORK...AS WELL AS NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS THIS MORNING INTO
THE AFTERNOON. THUNDERSTORMS COULD PRODUCE CLOUD TO GROUND
LIGHTNING AND BRIEF DOWNPOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ032-033-041>043-082>084-261100-
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
449 AM EDT MON JUN 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN
ADIRONDACKS AND LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS...MAINLY THIS
MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Thunderstorm Wind, Dutchess
- When
- June 25, 5:45 AM EST
- Where
- Dutchess County, 1.51 mi SSE of Oniontown
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 41.700, -73.570
Trees and wires were reported down due to thunderstorm winds approximately 1 mile northeast of Dover Furnace.
Thunderstorm Wind, Columbia
- When
- June 25, 12:28 PM EST
- Where
- Columbia County, 0.69 mi N of Ghent
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.330, -73.620
A 62 mph thunderstorm wind gust was reported by a member of the public and relayed via Facebook.
Thunderstorm Wind, Dutchess
- When
- June 25, 1:15 PM EST
- Where
- Dutchess County, 0.79 mi NNW of Hyde Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.791, -73.936
Trees were reported down and on wires due to thunderstorm winds in Hyde Park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Louisiana, June 25, 20121 death · 1 event
- Hail and Damaging Wind in New Jersey, June 25, 2012$1.0 million · 50 kt wind · 5 events
- Lightning Strike in Connecticut, June 25, 201211 injured · 1 event
- Tornado and Hail in Virginia, June 25, 2012$125,000 · EF0 · 33 events
- Damaging Winds in Delaware, June 25, 2012$225,000 · 60 kt wind · 8 events
- Lightning Strikes in Rhode Island, June 25, 2012$175,000 · 2 events
- Flooding and Damaging Wind in Massachusetts, June 25, 2012$95,000 · 5 events
- Heat in Arkansas, June 25 to 30, 201245 events
- Wildfire in Illinois, June 25 to 29, 20125 injured · $5,000 · 2 events
- Hail and Lightning Strike in New York, June 25, 2012$50,000 · 1 in hail · 3 events
- Damaging Winds and Dust Devil in Arkansas, June 25 to 30, 2012$37,000 · 52 kt wind · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 25, 201260 kt wind · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 381067, 381071, 381070.